# SDR RU3A20190425014

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 17,172 hours, 8,897 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEARD POPPING NOISE IN HEADSETS, FOLLOWED BY TCAS FAILURE, FOLLOWED BY ELECTRICAL FUMES IN CABIN.
